Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Weakness, taken Giffi for typhoid. Fluctuating sugar level

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
having weekanes ( aug 9 to 26 was having Typhoid & had Giffi 200mg for 9 days) now ok . suffreing from diabetics for last 5 years intilay had gemer 1 for 3 years then glycipage 500mg morning & evening for 2 years in Aug had weekness & sugar level flututation. now aug 26 to sep had azulix 1mg half tablet still variation was there from 8 sep no diabetic medince has adviced by my Doctor .Only prlazurin 75 having . weekness is there for lower part of body
Posted Mon, 1 Oct 2012 in Infections
Answered by Dr. Ram Choudhary 3 hours later
Thanks for posting your query.
I am not sure how is your sugar control at present because you have mentioned so many ups and downs about medicines but not the diabetic investigations.
Please get yourself evaluated afresh with Fasting blood sugar levels and postprandial levels, HbA1c levels, Renal functions and a CBC.
It seems you are having complications of diabetes like Neuropathy, Retinopathy and Nephropathy the triad is commonly referred to as Triopathy of diabetes.
Please provide the investigation results in a follow up query and also mention what is your blood pressure and what id the salt content of your Prazurin.
Hope I have answered your query.
If you have any questions I will be happy to answer.
Please close the query if you have no other questions.
Wish you a good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor